# SDR AALA201912269006

- Difficulty date: December 25, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N132AN
- Make and model: Airbus A321-231
- Aircraft serial: 6473
- Aircraft time: 18,123 hours, 4,848 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L3 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE REPORTS L3 EMERG. EXIT DOOR EMERG. OPERATING CYLINDER CHARGE PRESSURE LOW. MAINTENANCE SERVICED ACCUMULATOR IAW AMM 52-22-00.
